MAUDE Adverse Event Report: STERIS CORPORATION AMSCO; 3085 SP SURGICAL TABLE

STERIS CORPORATION AMSCO; 3085 SP SURGICAL TABLE
Model Number 3085 SP SURGICAL TABLE
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the table battery required replacement.The technician replaced the table battery, tested the function and operation of the table and confirmed it to be operating to specifications.The 3085 surgical table was returned to service, and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure their 3085 surgical table would not respond to commands via the hand control.User facility personnel attempted to utilize another hand control however; the table would not respond to commands.User facility personnel elected to proceed with the procedure which was completed successfully.No report of injury.

Brand Name
AMSCO
Common Device Name
3085 SP SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23489894
Report Number1043572-2025-00098
Device Sequence Number4695001
Product Code FQO
UDI-Device Identifier00724995155049
UDI-Public(01)00724995155049(11)180618
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K971307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3085 SP SURGICAL TABLE
Device Catalogue NumberST010101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown